# SDR 2005UALA00982

- Difficulty date: September 6, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 38,636 hours, 13,904 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY BATTERY WON'T PASS TEST.  REPLACED BATTERY.
